A note on the single machine serial batching scheduling problem to minimize maximum lateness with precedence constraints

Research output: Journal article publicationJournal articleAcademic researchpeer-review

13 Citations (Scopus)

Abstract

We consider the single machine, serial batching, maximum lateness scheduling problem with precedence constraints in this paper. The complexity of this problem is reported as open in the literature. We give an O(n2) polynomial-time algorithm for this problem.
Original languageEnglish
Pages (from-to)66-68
Number of pages3
JournalOperations Research Letters
Volume30
Issue number1
DOIs
Publication statusPublished - 1 Feb 2002

Keywords

  • Batches
  • Due-dates
  • Maximum lateness
  • Scheduling

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Cite this